# SDR 05FDEA04108

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP, PREVIOUS MAJOR REPAIR INSTALLED ON RUDDER FRONT SPAR PER FEDEX EA 6-5540-89212 IS NOT IN ACCORDANCE REPAIR DATA SRM 51-77-12 REFERENCED IN EA INJECTION HOLES ARE NOT COMPLETELY FILLED LEAVING AVOID.  REPAIRED PER SRM 51-77-12 REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
